MAUDE Adverse Event Report: Siemens Healthcare Diagnostics Inc. Atellica IM; Atellica IM Vitamin B12 (VB12)

Siemens Healthcare Diagnostics Inc. Atellica IM; Atellica IM Vitamin B12 (VB12)
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2026
Type of Reportable Event Malfunction

Brand Name
Atellica IM
Common Device Name
Atellica IM Vitamin B12 (VB12)
Manufacturer (Section D)
Siemens Healthcare Diagnostics Inc.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
Siemens Healthcare Diagnostics Inc.
333 coney st.
registration# 1219913
east walpole MA 02302
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
+919(870)577433
MDR Report Key50185056
Report Number1219913-2026-00159
Device Sequence Number10070920
Product Code CDD
UDI-Device Identifier00630414600284
UDI-Public(01)00630414600284(10)61398305(17)270202
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K993571
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number10995715
Device Lot Number61398305
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2026
Initial Report FDA Received Date08/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/02/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown